# SDR UALA2011022100867

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 60,960 hours, 22,535 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STA 1640 RBL 8 - RBL 50.  ACCOMPLISHED COA SMC002 ON TASKCARD 2487N00201.
